Top answers from doctors based on your search:
Disclaimer

can you crush percocet

A 28-year-old male asked:
Dr. Vance Harris
36 years experience Family Medicine
Not recommended.: You should never chew or crush any pill unless it is specifically formulated to be chewed. You will get a larger release of the medicine in many cases ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 46-year-old member asked:
Dr. Geoffrey Tyson
38 years experience Pain Management
No.: Percocet is already an "immediate release" opiate so there shouldn't be any significant difference in onset time. Crushing long acting medications to ... Read More
1
1 thank
A 54-year-old female asked:
Dr. Kathy Robinson
31 years experience Family Medicine
Yes: As long as they are not a time released preparation it is fine to crush them.
1
1 comment
A female asked:
Dr. Alvin Wells
41 years experience Rheumatology
Pain medications: In general, it is not good to mix pain medications. The major question is can other medications including oral and topical help with your pain contro ... Read More
A 65-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Opiates: should only be used for TEMPORARY treatment of ACUTE pain and are a poor choice for chronic use except in certain medical sitiatuations (eg terminal p ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Bahman Omrani
16 years experience Pain Management
Back pain & opiates: Answered your question earlier re Percocet addiction. For back pain need MRI & diagnosis. See physiatrist, ortho, rheum, dc, do, nd, holistics, acupun ... Read More
A 47-year-old female asked:
Dr. Stephen Watson
37 years experience Pain Management
Pain resolution: If your pain problem is receding somewhat, you would expect to find that you are feeling more fatigue than usual. Taking narcotics for chronic pain c ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Francisco Agullo
19 years experience Plastic Surgery
Call your doctor: Your doctor needs to know what is going on.
A 37-year-old member asked:
Dr. Leland Berkwits
36 years experience Pain Management
Migraine hedache: Migraine headache are best treated with medications OTHER than narcotics. Often, stopping the narcotic will cause the headache to recur. It is impor ... Read More
A 47-year-old male asked:
Dr. Monica Michel
11 years experience Family Medicine
No: If the last one you had was 4 days ago- it should no longer be in your system. Good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month